CureZone   Log On   Join
Re: avoid CIPRO at all costs as well!
 
rlm79 Views: 5,609
Published: 16 years ago
 
This is a reply to # 294,968

Re: avoid CIPRO at all costs as well!


i was on cipro when i got really sick - started having lightheaded spells and continued getting worse and worse until my vision was screwed up and my balance/equilibrium was off for almost a month. my symptoms go on and on from there. it is a nasty Antibiotic - and should not be taken unless ABSOLUTELY necessary. my joints crack from head to toe now and i am not sure if it is because of the candida or an adverse reaction to the cipro. i had taken doxycycline for over a year - prescribed by a dermatologist, but the cipro put me over the edge and i haven't been well since.

PLEASE everyone check out the following links:

http://www.drugvictims.org/

http://www.westonaprice.org/healthissues/cipro.html

http://www.healthscout.com/rxdetail/68/114/3/main.html

these are just a few links but there is a ton of information out there if you search in google. all i can say is a do not recommend anyone ever take this drug. the reaction does not always happen the first time you take it. i had taken it a few times before it did it to me and my mom is having similar problems and has taken it many times as well. just wanted to let you all know that it is much more unsafe than the doctor's tell you!

 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2021  curezone.com

1.313 sec, (1)